# SDR ASAA2015042911620

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 48,639 hours, 21,622 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT LOWER STABILIZER SKIN JUST INBD OF STABILIZER,  STA 129.5, JUST FWD OF DRAIN HOLE.  CRACK IS APPROXIMATELY 1" LONG AND IS CIRCLED IN RED.  ACFT GROUNDED. REMOVED DAMAGE, FABRICATED DOUBLER AND 1EA FILLER, ALODINED, PRIMED AND PAINTED IAW SRM 51-20-01 AND AMM 51-21-99.  INSTALLED REPAIR IAW SRM 55-10-01-2R-11, REPAIR II. THIS IS A CAT "B" REPAIR INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES AND REPEAT INSPECTIONS IS 9,000 FLIGHT CYCLES IAW TABLE 204.
